# SDR SWAA991562

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Engine: Ge CFM563B1
- System (JASC): 7320 · Fuel Controlling System
- Part: T2 Sensor
- Part number: 8901326
- Condition: Inop
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABORTED TAKEOFF, NR 2 ENG SLOW TO ACCELERATE DURING TAKEOFF.  REMOVED AND REPLACED NR 2 ENG T2 SENSOR, AND ADJUSTED SPECIFIC GRAVITY.  OP CHECKED GOOD.
